# SDR REXA2016022400306

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB FAIRING HAS GOUGE MEASURING .015" DEEP.  RECEIVED NEW SERVICEABLE STUB FAIRING ASSEMBLY PN 601R31199-92.  INSTALLED SEAL ONTO STUB FAIRING IAW SRM 51-42-15.  REF MWC JOB 8788610 OP 507 FOR INSTALL OF STUB FAIRING.
